Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Explicit Solutions and Conservation Laws of a (2+1)-dimensional KP-Joseph-Egri Equation with Power Law Nonlinearity

Journal of Applied Nonlinear Dynamics 7(1) (2018) 1--9 | DOI:10.5890/JAND.2018.03.001

Chaudry Masood Khalique, Khadijo Rashid Adem

International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, Republic of South Africa

Download Full Text PDF



This paper obtains solutions of the (2+1)-dimensional KadomtsovPetviashivilli-Joseph-Egri equation with power law nonlinearity. This equation is the Joseph-Egri equation formulated in the KP sense. The Lie group analysis and the Exp-function method are used to carry out the integration of this equation. The solutions obtained are solitary waves. Moreover, the conservation laws are constructed by using the multiplier method.


  1. [1]  Ablowitz, M.J. and Clarkson P.A. (1991), Soliton, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge.
  2. [2]  Wang, M., Zhou, Y., and Li, Z. (1996), Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics, Phys. Lett. A., 216, 67-65.
  3. [3]  Gu, C.H. (1990), Soliton Theory and Its Application, Zhejiang Science and Technology Press, Zhejiang.
  4. [4]  Chen, Y. and Yan, Z. (2006), The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations, Chaos Soliton Fract., 29, 948-964.
  5. [5]  Matveev, V.B. and Salle, M.A. (1991), Darboux Transformation and Soliton, Springer, Berlin.
  6. [6]  Hu, J.L. (2001), Explicit solutions to three nonlinear physical models, Phys. Lett. A., 287, 81-89.
  7. [7]  Hu, J.L. (2001), A new method for finding exact traveling wave solutions to nonlinear partial differential equations, Phys. Lett. A., 286, 175-179.
  8. [8]  Hirota, R. (2004), The Direct Method in Soliton Theory, Cambridge University Press, Cambridge.
  9. [9]  Wang, M., Li, X., and Zhang, J. (2008), The (G′/G)−expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Physics Letters A, 372, 417-423.
  10. [10]  Lu, D.C. (2005), Jacobi elliptic functions solutions for two variant boussinesq equations, Chaos Soliton Fract., 24, 1373-1385.
  11. [11]  Yan, Z.Y. (2003), Abundant families of jacobi elliptic functions of the (2+1) dimensional integrable Davey- Stewartson-Type equation via a new method, Chaos Soliton Fract., 18, 299-309.
  12. [12]  Lou, S.Y. and Lu, J.Z. (1996), Special solutions from variable separation approach: Davey-Stewartson equa- tion, J. Phys. A-Math Gen., 29, 4209-4215.
  13. [13]  Wazwaz, M. (2005), The Tanh and Sine-Cosine method for compact and noncompact solutions of nonlinear Klein Gordon equation, Appl. Math. Comput., 167, 1179-1195.
  14. [14]  Yan, Z.Y. (2008), The new Tri-function method to multiple exact solutions of nonlinear wave equations, Phys. Scr., 78, Article ID: 035001.
  15. [15]  Yan, Z.Y. (2009), Periodic, solitary and rational wave solutions of the 3d extended quantum Zakharov- Kuznetsov equation in dense quantum plasmas, Phys. Lett. A., 373, 2432-2437.
  16. [16]  Wang, M. and Li, X. (2005), Extended F-Expansion and periodic wave solutions for the generalized zakharov equations, Phys. Lett. A., 343, 48-54.
  17. [17]  He, J.H. and Wu, X.H. (2006), Exp-Function method for nonlinear wave equations, Chaos Soliton Fract., 30, 700-708.
  18. [18]  Magalakwe, G. and Khalique, C.M. (2013), New exact solutions for a generalized double Sinh-Gordon equa- tion, Abstract and Applied Analysis, , Article ID 268902, 5 pages.
  19. [19]  Ma, W.X., Huang, T., and Zhang, Y. (2010), A multiple exp-function method for nonlinear differential equations and its applications, Phys. Scr., 82, 065003.
  20. [20]  Bluman, G.W. and Kumei, S. (1989), Symmetries and differential equations, Applied Mathematical Sciences, 81, Springer-Verlag, New York.
  21. [21]  Olver, P.J. (1993), Applications of Lie Groups to Differential Equations, Graduate Texts in Mathematics, 107, 2nd edition, Springer-Verlag, Berlin.
  22. [22]  Ovsiannikov, L.V. (1982), Group Analysis of Differential Equations, Academic Press, New York, (English translation by W.F. Ames).
  23. [23]  Ibragimov, N.H. CRC Handbook of Lie Group Analysis of Differential Equations, 1-3, CRC Press, Boca Raton, Florida, 1994-1996.
  24. [24]  Adem, K.R. and Khalique, C.M. (2014), Conservation laws and traveling wave solutions of a generalized nonlinear ZK-BBM equation, Abstract and Applied Analysis, Article ID 139513, 5 pages.
  25. [25]  Gandarias, M.L., Bruzón, M.S., and Rosa, M. (2015), Nonlinear self-adjointness for a generalized fisher equation in cylindrical coordinates, Journal of Applied Nonlinear Dynamics, 4(1), 91-100.
  26. [26]  Lekalakala, S.L., Motsepa, T., and Khalique, C.M. (2016), Lie symmetry reductions and exact solutions of an option-pricing equation for large agents, Mediterr. J. Math., 13, 1753-1763.
  27. [27]  Taghizadeh, N. and Mirzazadeh, M. (2011), Analytic investigation of the KP-Joseph-Egri equation for tra- veling wave solutions, Appl. Appl. Math., 6, 292-303.
  28. [28]  Anco, S.C. and Bluman, G.W. (2002), Direct construction method for conservation laws of partial differential equations. Part I: Examples of conservation law classifications, Eur. J. Appl. Math., 13, 545-566.
  29. [29]  Bruzón,M.S., Garrido, T.M., and de la Rosa, R. (2016), Conservation laws and exact solutions of a generalized Benjamin-Bona-Mahony-Burgers equation, Chaos Solitons Fractals, 89, 578-583.
  30. [30]  Recio, E., Gandarias, M.L., and Bruzón, M.S. (2016), Symmetries and conservation laws for a sixth-order Boussinesq equation, Chaos Solitons Fractals, 89, 572-577.